Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Louisville, KY

May 9, 2014Crawford County, Perry County, Indiana; Breckinridge County, Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 9, 2014, 6:17 PM EDT for Crawford County, Perry County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2014, 6:17 PM EDT (22:17 UTC)
Expired
May 9, 2014, 7:00 PM EDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:40 PM EDTTSTM WND GST 63Leopold, INALSO REPORTED PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS53 KLMK 092217
SVRLMK
INC025-123-KYC027-163-092300-
/O.NEW.KLMK.SV.W.0036.140509T2217Z-140509T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  PERRY COUNTY IN SOUTH CENTRAL INDIANA...
  NORTH CENTRAL BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 600 PM CDT/700 PM EDT/

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  SANTA CLAUS...AND MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  TROY...ADYEVILLE...BRISTOW...RANGER...SASSAFRAS...LILLY DALE...
  GATCHEL...TERRY...APALONA...CELINA...BANDON...LEOPOLD...GERALD...
  SAINT CROIX...BRANCHVILLE...DERBY...CHENAULTT...MOUNT PLEASANT...
  AMMONS AND ORIOLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3801 8680 3801 8678 3809 8677 3811 8681
      3820 8680 3825 8628 3822 8628 3822 8630
      3818 8632 3814 8627 3807 8628 3805 8625
      3794 8624 3796 8678 3800 8681
TIME...MOT...LOC 2216Z 266DEG 42KT 3804 8690

HAIL...1.00IN
WIND...70MPH

$$

MP
3 follow-up statements
325 
WWUS53 KLMK 092245
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT FRI MAY 9 2014

INC025-123-KYC027-163-092300-
/O.CON.KLMK.SV.W.0036.000000T0000Z-140509T2300Z/
PERRY IN-CRAWFORD IN-MEADE KY-BRECKINRIDGE KY-
545 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL BRECKINRIDGE...NORTHWESTERN MEADE...SOUTHEASTERN CRAWFORD AND
CENTRAL PERRY COUNTIES UNTIL 600 PM CDT/700 PM EDT/...

AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF TELL CITY...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...THIS STORM HAS A HISTORY OF PRODUCING DAMAGE REPORTED BY    
         LAW ENFORCEMENT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHENAULTT...MOUNT PLEASANT...ORIOLE...MANNING CROSSING...DEXTER...
MOOLEYVILLE...SULPHUR SPRINGS...MAGNET...DEUCHARS...ROBERTA...
CONCORDIA...RHODELIA...BEECHWOOD...ALTON...WOLF CREEK...FREDONIA...
ANDYVILLE...CAPE SANDY...BEECHLAND AND LEAVENWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 8628 3822 8628 3822 8630 3818 8632
      3814 8627 3807 8628 3805 8625 3804 8625
      3794 8625 3800 8671 3818 8672
TIME...MOT...LOC 2244Z 267DEG 41KT 3807 8654

HAIL...1.00IN
WIND...60MPH

$$

MP
165 
WWUS53 KLMK 092253
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT FRI MAY 9 2014

KYC027-092303-
/O.CAN.KLMK.SV.W.0036.000000T0000Z-140509T2300Z/
BRECKINRIDGE KY-
553 PM CDT FRI MAY 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
BRECKINRIDGE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3825 8628 3822 8628 3822 8630 3818 8632
      3814 8627 3807 8628 3805 8625 3801 8626
      3802 8646 3804 8649 3804 8652 3803 8653
      3803 8657 3820 8657
TIME...MOT...LOC 2253Z 265DEG 39KT 3811 8644

$$

INC025-123-KYC163-092300-
/O.CON.KLMK.SV.W.0036.000000T0000Z-140509T2300Z/
PERRY IN-CRAWFORD IN-MEADE KY-
653 PM EDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MEADE...SOUTHEASTERN CRAWFORD AND EAST CENTRAL PERRY COUNTIES UNTIL
700 PM EDT/600 PM CDT/...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
ENGLISH...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 63 MPH WINDS IN PERRY     
         COUNTY.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALTON...BEECHWOOD...WOLF CREEK...ANDYVILLE...FREDONIA...CAPE SANDY...
BEECHLAND...CEDAR FLAT...BATTLETOWN...LEAVENWORTH...LODALE...LIBERTY
AND WYANDOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 8628 3822 8628 3822 8630 3818 8632
      3814 8627 3807 8628 3805 8625 3801 8626
      3802 8646 3804 8649 3804 8652 3803 8653
      3803 8657 3820 8657
TIME...MOT...LOC 2253Z 265DEG 39KT 3811 8644

HAIL...0.75IN
WIND...60MPH

$$

MP
429 
WWUS53 KLMK 092302
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT FRI MAY 9 2014

INC025-123-KYC163-092312-
/O.EXP.KLMK.SV.W.0036.000000T0000Z-140509T2300Z/
PERRY IN-CRAWFORD IN-MEADE KY-
702 PM EDT FRI MAY 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEADE...
SOUTHEASTERN CRAWFORD AND EAST CENTRAL PERRY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY 
HOWEVER...GUSTY WINDS UP TO 45 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3825 8628 3822 8628 3822 8630 3818 8632
      3814 8627 3807 8628 3805 8625 3801 8626
      3802 8646 3804 8649 3804 8652 3803 8653
      3803 8657 3820 8657
TIME...MOT...LOC 2253Z 265DEG 39KT 3811 8644

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 5:14 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 9, 5:14 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT Fri May 9 2014

...Updated Aviation Discussion...

.SHORT TERM (Now through Saturday Night)...
Issued at 305 PM EDT Fri May 9 2014

In the near term, rainfall from this morning continues to move NE
but is still hanging in there over east-central KY. The rain will
exit our forecast area in the next 1-2 hrs. Otherwise, conditions
are dry with ample cloud cover over the rest of the region, with
some cumulus clouds now starting to emerge with modest diurnal
warming and decent low-level moisture. Nevertheless, the atmosphere
remains relatively stable at this time, as evidenced by current SPC
mesoanalysis. Thus, expect mainly rain free weather for the next few
hours over central KY and south-central IN as temperatures top out
thru the 70s to around 80 west.

Meanwhile, convection continues to slowly develop along and ahead of
a low-level frontal boundary and confluent zone from southwest IL
into south-central MO. Latest SPC mesoanalysis shows an axis of -4
to -6 surface-based LI values and around 1000 J/kg CAPE in this
axis. All short-range models and the latest HRRR and SPC SREF
suggest this convection will continue to develop and expand E-NE
late this afternoon and evening. Model soundings in our area show
lapse rates increasing late this afternoon and evening, especially
aloft resulting in a more conducive environment in time to develop
and maintain convection within. As a result, will ramp up POPs this
evening, first over south-central IN and northwest KY, then eastward
later tonight.

The best chances for severe storms are to our west in the area of
the current SPC severe thunderstorm watch, enhanced by good
instability and deep-layer speed shear (with a strong upper jet
advancing eastward). As the storms move east later tonight, they may
have a tendency to become slightly elevated with modest nocturnal
cooling over our area. Nevertheless, the boundary layer may stay
adequately mixed to allow some downward momentum transport from the
strongest cells to produce isolated strong or damaging winds, mainly
along and west of the I-65 corridor. After the storms move through,
can't totally rule out additional scattered showers and isolated
thunderstorms well after midnight and into Saturday morning as a
mid-level shortwave approaches.

During the day Saturday, the shortwave will pass through our area.
This could continue the chance for scattered showers and storms over
eastern and southern forecast area in the morning, but should
effectively clear things out later in the day. As a result, much of
the afternoon should be precipitation free with temperatures rising
through the 70s. If enough sunshine occurs in the afternoon, could
see around 80 or lower 80s in western half of forecast area.

Air mass will begin to destabilize again Saturday afternoon in the
wake of the morning showers, but forcing should be quite limited
in the wake of the morning shortwave. Therefore, expect only
isolated cell redevelopment by late afternoon mainly over western
and northern areas of forecast area. This activity could become a
little more prevalent, especially northern half of forecast area,
Saturday night if a model weak signal of another approaching
shortwave proves correct.

.LONG TERM (Sunday through Friday)...
Issued at 250 PM EDT Fri May 9 2014

The long term period will be fairly active with multiple chances for
showers and thunderstorms. In addition, a big shift in the upper air
pattern will bring much cooler temperatures by the end of the next
work week.

For Sunday through Monday ridging will be building aloft. At the
surface, high pressure will be centered off the east coast.
Southerly winds on the back side of this high pressure will usher in
warm and moist air to the lower Ohio Valley. Temperatures on Sunday
will warm into the lower to mid 80s. Soundings show surface based
instability developing during the afternoon and little to no cap
across the area. However, with the lack of a trigger, storms look to
remain scattered in nature and should mostly dissipate during the
evening hours. For Monday soundings show more of a cap in place, so
rain chances look to be less than Sunday. However, isolated to
scattered showers and storms will still be possible. Highs will be
in the mid 80s.

A cold front will approach and move through the area during the
Tuesday through Wednesday time frame. There is still quite a bit of
discrepancy in the timing of this frontal passage. Thus, have gone
with pops over a wider time frame than is expected with the frontal
passage to account for uncertainty. For now, it looks like
Tuesday/Tuesday night will be the best chance for showers and
storms. However, if slower solutions pan out, chances will linger
into Wednesday.

The timing issue with the front will also have quite an impact on
temperatures mid week as a trough will move in behind this system.
This will usher in cooler air for the end of the week. Highs
Thursday and Friday will be in the lower to mid 60s with lows in the
upper 40s. There may be a slight chance of rain toward the end of
the long term as a weak disturbance moves through the flow aloft,
but timing with these is usually fairly questionable this far out.

&&

.AVIATION (21Z TAF Update)...
Issued at 515 PM EDT Fri May 9 2014

Updated SDF TAF to better time t-storms through the TAF site.
23Z-1Z would be the best time for SDF to see moderate t-storms
causing flight restrictions.  Instability and dynamics are lacking
this far east from the current convective line near the IL/IN
border so storms are expected to decrease in intensity as they
move closer to the I-65 corridor.

Issued at 130 PM EDT Fri May 9 2014

Area of showers and isolated thunderstorms continues to progress
east over east-central KY at this time. Conditions are currently VFR
at LEX, but could briefly go MVFR around 1800-1830z with an area of
moderate-to-heavy rain approaching. Otherwise, conditions will
remain VFR at LEX, as well as SDF and BWG this afternoon in the wake
of the rain. Winds this afternoon will remain gusty up to 20 kts
from the S-SW then stay more steady from 5-12 kts tonight.

Then, attention turns to developing thunderstorms over MO near a
frontal boundary. Air mass ahead of these storms will destabilize
resulting in additional development this afternoon. Scattered to
numerous storms could then move into central KY, including SDF and
BWG this evening in the 00-06z time frame. With this in mind, have
indicated a TEMPO group for a few hours for thunderstorms and MVFR
conditions to try to narrow down the best expected time of
occurrence. The expected convection should also reach LEX later
tonight, although probably in a weakening state. Thereafter,
coverage should wane, but can't rule out isolated or scattered
showers and storms the rest of the night, so have kept VCTS and VCSH
in at all TAFs. On Saturday, could be isolated or scattered showers
around in the morning, with scattered diurnal storms again possible
in vicinity of SDF from 18-00z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........TWF
Long Term.........EER
Aviation..........TWF/AMS
Hazardous weather outlook, May 9, 4:02 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT FRI MAY 9 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-102015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
402 PM EDT FRI MAY 9 2014 /302 PM CDT FRI MAY 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING OVER
SOUTH-CENTRAL INDIANA AND WEST-CENTRAL KENTUCKY AHEAD OF A WEAK
FRONTAL BOUNDARY. SOME OF THESE STORMS COULD PRODUCE STRONG WIND
GUSTS...HEAVY RAIN...HAIL...AND CLOUD-TO-GROUND LIGHTNING.
ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE AS WELL.

THESE STORMS SHOULD MOVE INTO MUCH OF THE REST OF CENTRAL KENTUCKY
TONIGHT. THESE STORMS COULD PRODUCE BRIEF HEAVY RAIN...LIGHTNING
AND A FEW STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING OVER PARTS OF
CENTRAL KENTUCKY BEFORE EXITING TO THE EAST. ISOLATED OR
SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE LATE SATURDAY AFTERNOON
AND NIGHT...ESPECIALLY OVER SOUTHERN INDIANA AND NORTH-CENTRAL
KENTUCKY. ISOLATED STORMS ARE AGAIN POSSIBLE ON SUNDAY.

THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY ALONG AND AHEAD OF THE NEXT FRONT. SOME OF THESE STORMS
COULD BECOME STRONG WITH GUSTY WINDS...HEAVY RAINFALL...AND
DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

TWF/EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:55 PM EDTSpecial Weather StatementLMKScott, Washington45 min
May 9, 7:06 PM EDTSpecial Weather StatementLMKCrawford, Harrison29 min
May 9, 7:23 PM EDTSpecial Weather StatementLMKClark42 min
May 9, 7:36 PM EDTSpecial Weather StatementLMKFloyd44 min
May 9, 6:53 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.